Algebra and Discrete Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2011, Volume 12, Issue 2, Pages 1–24 (Mi adm112)  

This article is cited in 3 scientific papers (total in 3 papers)

RESEARCH ARTICLE

Generalized multiplicative bases for one-sided bimodule problems

Vyacheslav Babych, Nataliya Golovashchuk, Sergiy Ovsienko

Faculty of Mechanics and Mathematics Taras Shevchenko National University of Kyiv, 64, Volodymyrsíka St., 01601 Kyiv, Ukraine

Abstract: We consider a class of normal bimodule problems satisfying some structure, triangularity and finiteness conditions. For a bimodule problem from this class we construct explicitly an analogue of multiplicative basis which we call quasi multiplicative.

Keywords: bimodule problem, quasi multiplicative basis.

Full text: PDF file (394 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 16D90, 16P60, 15A04, 16G20
Received: 11.09.2011
Revised: 30.12.2011
Language:

Citation: Vyacheslav Babych, Nataliya Golovashchuk, Sergiy Ovsienko, “Generalized multiplicative bases for one-sided bimodule problems”, Algebra Discrete Math., 12:2 (2011), 1–24

Citation in format AMSBIB
\Bibitem{BabGolOvs11}
\by Vyacheslav Babych, Nataliya Golovashchuk, Sergiy Ovsienko
\paper Generalized multiplicative bases for one-sided bimodule problems
\jour Algebra Discrete Math.
\yr 2011
\vol 12
\issue 2
\pages 1--24
\mathnet{http://mi.mathnet.ru/adm112}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2952897}
\zmath{https://zbmath.org/?q=an:1259.16015}


Linking options:
  • http://mi.mathnet.ru/eng/adm112
  • http://mi.mathnet.ru/eng/adm/v12/i2/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Calderon Martin A.J., “Associative Algebras Admitting a Quasi-Multiplicative Basis”, Algebr. Represent. Theory, 17:6 (2014), 1889–1900  crossref  mathscinet  zmath  isi  scopus
    2. Barreiro E., Jesus Calderon A., Kaygorodov I., Maria Sanchez J., “N-Ary Generalized Lie-Type Color Algebras Admitting a Quasi-Multiplicative Basis”, Algebr. Represent. Theory, 22:6 (2019), 1371–1386  crossref  mathscinet  zmath  isi  scopus
    3. Vyacheslav Babych, Nataliya Golovashchuk, “On schurity of one-sided bimodule problems”, Algebra Discrete Math., 28:2 (2019), 157–170  mathnet
  • Algebra and Discrete Mathematics
    Number of views:
    This page:141
    Full text:67
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022